# SDR SWIA200616337

- Difficulty date: February 24, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 442 hours, 304 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 1106
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RUD LIMIT FAULT STATUS MSG APPEARED AFTER POWER-UP.  REPLACED SSCU NR 2  IAW 27-61-05.  OPERATIONAL CHECK GOOD.
